MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327700
Medical Device Problem Code Electrical Power Problem (2925)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported event.A supplement report will be filed if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a system malfunction of the artis icono floor unit.The system failed to switch to the ups (uninterruptable power supply).We have no indications of adverse effects on the health status of patients, users or third parties.
 
Additional Manufacturer Narrative
The investigation of the reported issue revealed that the ups (uninterruptible power supply) had failed due to the customer combining the ups with the artis generator, which was not suitable for this purpose.The artis system did not cause or contribute to the situation described.The operator manual contains adequate instructions about modifications to the product.The system works as specified.

Brand Name
ARTIS ICONO FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key18846327
Report Number3004977335-2024-00028
Device Sequence Number7757382
Product Code OWB
UDI-Device Identifier04056869149325
UDI-Public04056869149325
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K193326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date03/06/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown